# SDR DALA2024042604737

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 34,103 hours, 13,118 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 6355C000102
- Part serial: 06143
- Condition: Inoperative
- Location: Stab Trim
- Part time: 102,382 hours, 10,926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3808 -UFC/DE- DECLARED EMERGENCY ON APPROACH MSP DUE TO INTERMITTENT STABILIZER TRIM. CORRECTIVE ACTION: REPLACED R64 STAB TRIM CONTROL RELAY. OPS CHECKS GOOD.
